# SDR SIMA20160722003

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 33,151 hours, 24,120 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPICION OF BURNING ODOR IN MIDDLE OF ACFT BEFORE PUSHBACK.  TRANSFERRED TO NRWC 501-ORD-02303, RMH 576717, REF NRWC 501-ORD-0229.  R & R LIGHT BULBS IAW MM 33-21-01 FOUND GROUNDING TERMINAL LUG FOR CEILING LIGHT BALLAST 8AB LOOSE REINSTALLED TERMINAL LUG IAW MM 33-21-03.  OPS CHECK GOOD IAW MM 33-21-00-710-801.
